Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the zeros of power series with Hadamard gaps-distribution in sectors


Author: I Lok Chang
Journal: Trans. Amer. Math. Soc. 178 (1973), 393-400
MSC: Primary 30A08
DOI: https://doi.org/10.1090/S0002-9947-1973-0315097-5
MathSciNet review: 0315097
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a sufficient condition for a power series with Hadamard gaps to assume every complex value infinitely often in every sector of the unit disk.


References [Enhancements On Off] (What's this?)

  • [1] W.H.J. Fuchs, On the zeros of power series with Hadamard gaps, Nagoya Math. J. 29 (1967), 167-174. MR 35 #1780. MR 0210895 (35:1780)
  • [2] -, Topics in Nevanlinna theory, Proc. NRL Conference on Classical Function Theory, Math. Res. Center, Naval Research Laboratory, Washington, D.C., 1970, pp. 1-32. MR 0333186 (48:11511)
  • [3] V. P. Petrenko, Growth of meromorphic functions of finite lower order, Izv. Akad. Nauk SSSR Ser. Mat. 33 (1969), 414-454 = Math. USSR Izv. 3 (1969), 391-431. MR 40 #4457. MR 0251226 (40:4457)
  • [4] R. Salem and A. Zygmund, On lacunary trigonometric series. I, II, Proc. Nat. Acad. Sci. U.S.A. 33 (1947), 333-338; ibid. 34 (1948), 54-62. MR 9, 181; 425. MR 0022263 (9:181d)
  • [5] M. Weiss and G. Weiss, On the Picard property of lacunary power series, Studia Math. 22 (1962/63), 221-245. MR 26 #2588. MR 0145052 (26:2588)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A08

Retrieve articles in all journals with MSC: 30A08


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0315097-5
Keywords: Power series, coefficients, Hadamard gaps, zeros in sectors, analogue of Poisson-Jensen formula
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society